# SDR DALA2015081605020

- Difficulty date: August 14, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 52,393 hours, 19,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTING ON SEAT 38 TO 45 INOPERATIVE.  TROUBLESHOT IAW WIRING DIAGRAM 33-51-16 FOUND BAD FUSE, M11649 BATTERY CHARGER, R & R FUSE AND OPS CHECKED GOOD IAW AMM 33-51-07.
